# SDR SWAA2022041211036

- Difficulty date: December 15, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 192AL EXTERNAL SURFACE HAS A DENT WITH DELAM LOCATED 6' FROM INBOARD EDGE AND 22' FROM AFT EDGE / REPAIRED DELAM DAMAGE AREA A+6' FROM I/B & 22' FROM AFT EDGE ON BODY FAIRING 192AL IAW B737 SRM 53-40-70-2R-1; PAR 4 (TABLE 201) & SRM 51-70-04-2R-2; PAR (4A)-D; F-K. -REV 69. & SRM 51-70-04-2R-0; REV 69. EVALUATED DENT ON WING TO BODY FAIRING PANEL 192AL; L=6.5' W=1.3' Y=.012' W/Y=108.33; DELAMINATION FOUND WITHIN DENTED AREA; OUT OF LIMITS IAW SRM 53-40-70-1A-1.
